Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 76, NWS Nashville, TN

June 10, 2013Davidson County, Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 2:30 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 45 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2013, 2:30 PM CDT (19:30 UTC)
Expired
Jun 10, 2013, 3:15 PM CDT
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:37 PM CDTTSTM WND DMG4 Ssw Brentwood, TNFALLEN TREE ON A STRUCTURE IN THE GRASSLAND COMMUNITY
Jun 10, 2:37 PM CDTHAIL 0.752 Ne Franklin, TNPENNY HAIL REPORTED IN COOL SPRINGS
Jun 10, 2:40 PM CDTHAIL 0.7Brentwood, TNDIME SIZED HAIL REPORTED AT MOORES LANE IN BRENTWOOD
Jun 10, 2:42 PM CDTTSTM WND DMGBrentwood, TNTREE BLOCKING ROADWAY ON SPLIT LOG ROAD AT SUNSET ROAD IN BRENTWOOD
Jun 10, 2:46 PM CDTTSTM WND DMGAntioch, TNDOWNED TREES REPORTED IN ANTIOCH AROUND I-24 AND BLUE HOLE ROAD
Jun 10, 2:57 PM CDTTSTM WND DMGLa Vergne, TNTREE DOWN ON A GLASS COMPANY. HOMES IN SAME AREA WITH MINOR WIND DAMAGE AND SOME POWER LINES DOWN.
Jun 10, 3:00 PM CDTTSTM WND DMG4 S Nolensville, TNSEVERAL TREES AND POWERLINES DOWN ON SPANNTOWN ROAD IN TRIUNE
Jun 10, 3:13 PM CDTHAIL 13 S Nolensville, TNQUARTER SIZED HAIL REPORTED SOUTH OF NOLENSVILLE
Jun 10, 3:19 PM CDTTSTM WND DMG4 W Murfreesboro, TNMULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST OF MURFREESBORO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WUUS54 KOHX 101930
SVROHX
TNC037-149-187-102015-
/O.NEW.KOHX.SV.W.0076.130610T1930Z-130610T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 315 PM CDT

* AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR FOREST
  HILLS...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAK HILL...BRENTWOOD...ANTIOCH...NOLENSVILLE...LA VERGNE AND
  SMYRNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3610 8651 3583 8645 3595 8697 3613 8694
TIME...MOT...LOC 1930Z 277DEG 40KT 3603 8683

$$

TB12
4 follow-up statements
186 
WWUS54 KOHX 101942
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
242 PM CDT MON JUN 10 2013

TNC037-149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN-
242 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...NORTHEASTERN WILLIAMSON AND NORTHWESTERN RUTHERFORD
COUNTIES UNTIL 315 PM CDT...

AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRENTWOOD...OR 9 MILES NORTHEAST OF FRANKLIN...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...ANTIOCH...SMYRNA...OAK HILL...NOLENSVILLE...LA VERGNE...
  FOREST HILLS AND BRENTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3609 8651 3583 8645 3594 8693 3608 8684
      3610 8651
TIME...MOT...LOC 1942Z 277DEG 40KT 3601 8667

$$

TB12
595 
WWUS54 KOHX 101951
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
251 PM CDT MON JUN 10 2013

TNC037-149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN-
251 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...NORTHEASTERN WILLIAMSON AND NORTHWESTERN RUTHERFORD
COUNTIES UNTIL 315 PM CDT...

AT 246 PM CDT...A SEVERE THUNDERSTORM WAS DETECTED...WITH DAMAGING 
WINDS IN EXCESS OF 60 MPH POSSIBLE.  THIS STORM WAS LOCATED NEAR LA 
VERGNE...OR 14 MILES EAST OF FRANKLIN...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...ANTIOCH...SMYRNA...OAK HILL...NOLENSVILLE...LA VERGNE...
  FOREST HILLS AND BRENTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3609 8651 3583 8645 3594 8693 3608 8684
      3610 8651
TIME...MOT...LOC 1950Z 277DEG 40KT 3600 8656

$$

TB12
798 
WWUS54 KOHX 101956
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
256 PM CDT MON JUN 10 2013

TNC037-149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN-
256 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...EAST CENTRAL WILLIAMSON AND NORTHWESTERN RUTHERFORD
COUNTIES UNTIL 315 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR LA VERGNE...OR 13 MILES
NORTHWEST OF MURFREESBORO...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ANTIOCH...SMYRNA...NOLENSVILLE AND LA VERGNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3583 8645 3592 8683 3607 8669 3610 8651
TIME...MOT...LOC 1956Z 277DEG 40KT 3599 8648

$$

TB12
248 
WWUS54 KOHX 102006
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT MON JUN 10 2013

TNC037-102015-
/O.CAN.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
DAVIDSON TN-
306 PM CDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3583 8645 3589 8670 3589 8671 3598 8665
      3598 8661 3599 8662 3601 8661 3606 8650
TIME...MOT...LOC 2005Z 277DEG 40KT 3597 8636

$$

TNC149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-
306 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WILLIAMSON AND NORTHWESTERN RUTHERFORD COUNTIES UNTIL 315 PM CDT...

AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WALTERHILL...OR 9 MILES NORTH OF MURFREESBORO...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
  SMYRNA...NOLENSVILLE AND LA VERGNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3583 8645 3589 8670 3589 8671 3598 8665
      3598 8661 3599 8662 3601 8661 3606 8650
TIME...MOT...LOC 2005Z 277DEG 40KT 3597 8636

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:37 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 10, 12:37 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT MON JUN 10 2013

.UPDATE...

18Z TAF DISCUSSION.

&&

.AVIATION...

UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY
EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID
TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE
AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH
VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR
CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS
EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE
TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN
AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND
VARIABLE TO CALM CONDITIONS OVERNIGHT.

SHAMBURGER

&&

.PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/

UPDATE...
UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW
LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR
POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST
OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD
AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC
INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS
CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE.
OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS
REACH AND SURPASS 80F.

OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE
THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE
PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES.

CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS
PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS
STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU.

PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/

UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH
TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION....
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF
CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE
FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN
RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL
WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT
AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF
IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP
AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN
LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG.

AVIATION...

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
545 AM CDT MON JUN 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
545 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID
STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Special weather statement, Jun 10, 1:08 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 10 2013

TNZ023>025-101845-
DICKSON-HOUSTON-HUMPHREYS-
108 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON AND HUMPHREYS
COUNTIES...

AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MCEWEN...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MCEWEN...VANLEER...DICKSON...
CHARLOTTE...BURNS AND WHITE BLUFF.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3626 8771 3626 8718 3624 8719 3624 8717
      3621 8719 3619 8717 3619 8715 3617 8715
      3616 8717 3607 8717 3604 8719 3608 8772

SHAMBURGER
Special weather statement, Jun 10, 1:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013

TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...

AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
      3635 8682 3637 8685 3638 8685 3637 8687
      3639 8690 3638 8692 3640 8730 3657 8728

SHAMBURGER
Special weather statement, Jun 10, 1:40 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013

TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...

AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
      3609 8704 3607 8704 3608 8743 3627 8742

SHAMBURGER
Special weather statement, Jun 10, 1:52 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013

TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...

AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
      3626 8658 3627 8702 3645 8702

SHAMBURGER
Special weather statement, Jun 10, 2:17 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT MON JUN 10 2013

TNZ007-008-027-028-101945-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
217 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN
ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES...

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE...
GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE...
COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682

SHAMBURGER
Special weather statement, Jun 10, 2:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT MON JUN 10 2013

TNZ057-059-060-102015-
HICKMAN-MAURY-WILLIAMSON-
230 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...MAURY AND WILLIAMSON
COUNTIES...

AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PRIMM SPRINGS...LEIPERS FORK...
SPRING HILL AND THOMPSONS STATION.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3592 8673 3570 8678 3581 8729 3595 8726

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:27 PM CDTTornado WarningOHXSumner33 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson28 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:53 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, White37 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White48 min
Jun 10, 4:45 PM CDTTornado WarningOHXRutherford, Williamson30 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.